# SDR COMA9560625

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018A
- Condition: Defective
- Location: Te Flaps
- Part time: 782 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON EICAS ZERO FLAPS LANDING.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
